# SDR UPS04442001

- Difficulty date: February 26, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FWD CARGO COMPT, LEFT STA 980 FRAME FOUND CRACKED AT STRINGER 39 AREA.  FRAME REPAIRED PER SRM 53-10-04 FIG 64.
